Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    -- deleted --
    Offline

    0
    ReputationRep:
    @[email protected] i don't think these two are really relateD??....
    one is for your appearance
    one is for you mental problems//////
    Offline

    0
    ReputationRep:
    ^^^sshhhhhhhh
    Offline

    1
    ReputationRep:
    Your dermatologist shouldn't be able to find out. Mine didn't. All this talk about Roaccutane causing depression is ridiculous and blown out of proportion. I used to take Roaccutane years ago and my usual heavy doses of anti-depressants at the same time, and I've never had a problem as a result.

    Don't worry
    Offline

    0
    ReputationRep:
    Well I too have taken isotretinoin and I think it did have an effect on me psychologically. But everyone is different. Unless you feel it is bad I wouldn't mention it, just in case they take you off it. You should be fine.
    • #1
    #1

    (Original post by Ines24)
    Your dermatologist shouldn't be able to find out. Mine didn't. All this talk about Roaccutane causing depression is ridiculous and blown out of proportion. I used to take Roaccutane years ago and my usual heavy doses of anti-depressants at the same time, and I've never had a problem as a result.

    Don't worry
    Speak for yourself. Roaccutance ****ed me up mentally, contributed to me having lots of anxiety and panic - also led to a skin complaint - rosacea.
    Offline

    1
    ReputationRep:
    As long as the drugs don't have interactions with one another, then that should be fine (your GP would know this). I was also on Roaccutane - it's an incredible drug - and I never had any psychological symptoms.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    Speak for yourself. Roaccutance ****ed me up mentally, contributed to me having lots of anxiety and panic - also led to a skin complaint - rosacea.
    aahhh, but maybe the physical side effects of roaccutane (rosacea) was the cause of your anxiety&panic...
    Offline

    2
    ReputationRep:
    I used to be on Roaccutane and I never took any anti-depressants with them. Personally, I didnt notice any psychological side-effects with my medication...I got a bit annoyed that my skin became ridiculously dry, but that was it! Heh
    Offline

    1
    ReputationRep:
    (Original post by Anonymous)
    Speak for yourself. Roaccutance ****ed me up mentally, contributed to me having lots of anxiety and panic - also led to a skin complaint - rosacea.
    You were probably taking too high a dose, or you're one of the few people that isn't "compatible" with Roaccutane.
    • #1
    #1

    (Original post by anon4042)
    aahhh, but maybe the physical side effects of roaccutane (rosacea) was the cause of your anxiety&panic...
    but it was essentially the medication causing all of my problems!, the physical side-effects being the rosacea and the mental health side effects - feeling utterly depressed, anxious, panicky and rather/very paranoid about many things, e.g. thinking people were talking about me behind my back and disliking me.
    • #1
    #1

    (Original post by Ines24)
    You were probably taking too high a dose, or you're one of the few people that isn't "compatible" with Roaccutane.
    I was taking a low dose, as prescribed to me by a medical professional. Yeah, sure, maybe I am one of the few people that Roaccutane didn't agree with, but it can happen and does happen. Just because it didn't cause you any problems, doesn't mean it doesn't cause others problems. I felt you were overdismissive/neglectful of the potential for this in your earlier post.
    Offline

    1
    ReputationRep:
    (Original post by Anonymous)
    I was taking a low dose, as prescribed to me by a medical professional. Yeah, sure, maybe I am one of the few people that Roaccutane didn't agree with, but it can happen and does happen. Just because it didn't cause you any problems, doesn't mean it doesn't cause others problems. I felt you were overdismissive/neglectful of the potential for this in your earlier post.
    Oh I'm in no way denying that Roaccutane is a heavy drug and it indeed doesn't work for everyone, but bad experiences with the drug are in the minority, and Roaccutane has been made out to be this sort of horror story causing drug, which I find ridiculous. If it really were dangerous, it wouldn't be for sale and prescribed. It works wonders for most people who take it, provided the dose is low and taken appropriately. I think the latter is where some people go wrong. I used to take a very low dose. According to my weight, I should have taken 30 mg a day, but I only took 10 mg, and that was more than enough to do the trick.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    but it was essentially the medication causing all of my problems!, the physical side-effects being the rosacea and the mental health side effects - feeling utterly depressed, anxious, panicky and rather/very paranoid about many things, e.g. thinking people were talking about me behind my back and disliking me.
    Anything could of caused that.

    Take some time to do some research on google, you will find that most surverys say that the % of people who get depressed DURING roaccutane is LESS than that of the % of people who get depressed DURING the antibiotics/topcial treatments. Why? Because Roaccutane clears your skin up more effectively.
    Offline

    0
    ReputationRep:
    (Original post by anon4042)
    Anything could of caused that.

    Take some time to do some research on google, you will find that most surverys say that the % of people who get depressed DURING roaccutane is LESS than that of the % of people who get depressed DURING the antibiotics/topcial treatments. Why? Because Roaccutane clears your skin up more effectively.
    Did you know that accutane has been pulled from the US? Due to the number of cases of suicide, depression, lawsuits etc.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 7, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Would you rather give up salt or pepper?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.